IDEAS home Printed from https://ideas.repec.org/p/man/sespap/1108.html
   My bibliography  Save this paper

Existence, Incentive Compatibility and Efficiency of the Rational Expectations Equilibrium

Author

Listed:
  • Yeneng Sun
  • Lei Wu
  • Nicholas C. Yannelis

Abstract

No abstract is available for this item.

Suggested Citation

  • Yeneng Sun & Lei Wu & Nicholas C. Yannelis, 2011. "Existence, Incentive Compatibility and Efficiency of the Rational Expectations Equilibrium," The School of Economics Discussion Paper Series 1108, Economics, The University of Manchester.
  • Handle: RePEc:man:sespap:1108
    as

    Download full text from publisher

    File URL: http://hummedia.manchester.ac.uk/schools/soss/economics/discussionpapers/EDP-1108.pdf
    Download Restriction: no

    References listed on IDEAS

    as
    1. Heifetz, Aviad & Minelli, Enrico, 2002. "Informational smallness in rational expectations equilibria," Journal of Mathematical Economics, Elsevier, vol. 38(1-2), pages 197-218, September.
    2. Einy, Ezra & Moreno, Diego & Shitovitz, Benyamin, 2000. "On the Core of an Economy with Differential Information," Journal of Economic Theory, Elsevier, vol. 94(2), pages 262-270, October.
    3. Radner, Roy, 1979. "Rational Expectations Equilibrium: Generic Existence and the Information Revealed by Prices," Econometrica, Econometric Society, vol. 47(3), pages 655-678, May.
    4. Yeneng Sun & Nicholas Yannelis, 2008. "Ex ante efficiency implies incentive compatibility," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 36(1), pages 35-55, July.
    5. Allen, Beth E, 1981. "Generic Existence of Completely Revealing Equilibria for Economies with Uncertainty when Prices Convey Information," Econometrica, Econometric Society, vol. 49(5), pages 1173-1199, September.
    6. McLean, Richard P. & Postlewaite, Andrew, 2003. "Informational size and incentive compatibility with aggregate uncertainty," Games and Economic Behavior, Elsevier, vol. 45(2), pages 410-433, November.
    7. Peter Hammond & Yeneng Sun, 2008. "Monte Carlo simulation of macroeconomic risk with a continuum of agents: the general case," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 36(2), pages 303-325, August.
    8. Sun, Yeneng, 2006. "The exact law of large numbers via Fubini extension and characterization of insurable risks," Journal of Economic Theory, Elsevier, vol. 126(1), pages 31-69, January.
    9. Richard McLean & Andrew Postlewaite, 2002. "Informational Size and Incentive Compatibility," Econometrica, Econometric Society, vol. 70(6), pages 2421-2453, November.
    10. Sun, Yeneng & Yannelis, Nicholas C., 2007. "Perfect competition in asymmetric information economies: compatibility of efficiency and incentives," Journal of Economic Theory, Elsevier, vol. 134(1), pages 175-194, May.
    11. McLean, Richard & Postlewaite, Andrew, 2005. "Core convergence with asymmetric information," Games and Economic Behavior, Elsevier, vol. 50(1), pages 58-78, January.
    12. Dionysius Glycopantis & Allan Muir & Nicholas Yannelis, 2005. "Non-implementation of rational expectations as a perfect Bayesian equilibrium," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 26(4), pages 765-791, November.
    13. Kreps, David M., 1977. "A note on "fulfilled expectations" equilibria," Journal of Economic Theory, Elsevier, vol. 14(1), pages 32-43, February.
    14. Sun, Yeneng & Zhang, Yongchao, 2009. "Individual risk and Lebesgue extension without aggregate uncertainty," Journal of Economic Theory, Elsevier, vol. 144(1), pages 432-443, January.
    15. Einy, Ezra & Moreno, Diego & Shitovitz, Benyamin, 2000. "Rational expectations equilibria and the ex-post core of an economy with asymmetric information," Journal of Mathematical Economics, Elsevier, vol. 34(4), pages 527-535, December.
    16. McLean, Richard P. & Postlewaite, Andrew, 2003. "Informational size, incentive compatibility, and the core of a game with incomplete information," Games and Economic Behavior, Elsevier, vol. 45(1), pages 222-241, October.
    17. Allen, Beth, 1983. "Neighboring information and distributions of agents' characteristics under uncertainty," Journal of Mathematical Economics, Elsevier, vol. 12(1), pages 63-101, September.
    Full references (including those not matched with items on IDEAS)

    More about this item

    NEP fields

    This paper has been announced in the following NEP Reports:

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:man:sespap:1108. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Marianne Sensier). General contact details of provider: http://edirc.repec.org/data/semanuk.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.